# SDR 96ZZZM248

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31008
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1028
- System (JASC): 2612 · Fire Detection
- Part: Fireloop
- Part number: 898005
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

BOS - DURING DESCENT SHUT DOWN NR 2 ENGINE, S/N 4422, DUE TO FIREWARNING.  FOUND LOWER ZONE 1 AFT DETECTOR LOOP, MFG P/N 898005, SHORTED.  REPLACED DETECTOR LOOP AND PERFORMED HIGH POWER ENGINE RUN AND OPERATION CHECKED NORMAL.
